# SDR CALA2017060501684

- Difficulty date: June 5, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 75,065 hours, 28,922 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 641415801
- Part serial: 3532
- Condition: Reads High
- Location: Standby
- Part time: 3,608 hours, 1,615 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STBY ALTIMETER READS 900 FT HIGH AT FL310.   REPLACED STBY ALTIMETER IAW AMM 31-21-22.
